# SDR SA05105

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE L2 DOOR SLIDE EMERGENCY ESCAPE LIGHTS INDICATE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN EMERGENCY POWER SUPPLY UNIT 15WL.
